I was on .50 klonopin plus Lexapro. On day 6 of the flu, my anxiety returned as if I hadn't been taking meds at all. My Dr. today raised me to 1mg twice daily. My question is, how long until I don't feel groggy all day?
TKMarsh; I am thinking if it is just the Klonopin you should be fine in a week or so if not sooner in the mean time Use caution with driving or anything that you could hurt you or someone. How long have you been on the Lexapro? is that new also. Because when you first start it that can make you more anxious than normal also for the first 2 weeks. But the flu did not help because you get run down and have not been eating right your system is messed up. So just take your medications as the doctor said and things should settle down in a week or so otherwise double check with your doctor. good luck Chuck1957
A week to ten days should get rid of the worst of it. You may continue to feel somewhat sleepy right after taking it though-it's a side effect. I had trouble with taking Klonopin in the morning because of that.
What might help, is if after taking your morning dose when you feel sleepy to right then do something active, light exercise maybe, or something else that tends to make you feel more awake, maybe music? I take medicine that makes me sleepy in the mornings too and I've found the best thing to do is fight it off as soon as I feel it. I don't feel properly awake until I've exercised and drank some caffeine.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I too am suffering from klonopin withdrawl and am feeling alot of flu like symptoms Im sweeting way?
Posted 25 Jan 2012 • 1 answer
Posted 22 Jul 2013 • 20 answers
Posted 15 Nov 2013 • 3 answers
Had heart attack 8 yrsago am just getting over a bad bout with a flu. Does the flu affect the heart?
Posted 13 Nov 2014 • 1 answer
Posted 3 Apr 2015 • 3 answers